# SDR 06FDEA03157

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E BEADED DOUBLER FOUND CRACKED AT XOS 497.   REPAIR CARRIED OUT AT LT WING FIXED L/E BEADED DOUBLER AT XOS 497 AS PER SRM 57-10-  00   FIGURE 25 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
